Top answers from doctors based on your search:
Disclaimer

how long does paragard last

A 32-year-old female asked:
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
What did yoru doc sa: Your doc should have told u all of this at the time it was removed- that is called good medical care, u shoudl call him or her this weekend and ask yo ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 24-year-old female asked:
Dr. Audrey Lance
13 years experience Gynecology
Not necessarily: Since the Paragard doesn't have any hormones, it isn't likely to affect PMS symptoms. It definitely can cause your periods to be heavier or longer, ho ... Read More
A 29-year-old male asked:
Dr. Brad Douglas
23 years experience Obstetrics and Gynecology
10 years: 10 years.
1
1 thank
A 38-year-old member asked:
Dr. Allison Urrutia
13 years experience Obstetrics and Gynecology
Varies: Typically women experience cramping for one day after receiving an iud. However, this may vary, especially if you have not had children. Women who hav ... Read More
2
2 thanks
A 45-year-old female asked:
Dr. Stephen Richards
41 years experience Obstetrics and Gynecology
Paragard: Your warranty will be up-the copper on the iud goes away over time. No guarantee you would have contraception.
3
3 thanks
A 30-year-old female asked:
Dr. Jon Ahrendsen
38 years experience Family Medicine
Some cramping yes, : Some cramping is expected, how much will vary from woman to woman. If you think it it too much or too long visit with your doctor. Sometimes they will ... Read More
A 35-year-old female asked:
Dr. Enrique Infante
23 years experience Obstetrics and Gynecology
2 weeks : Para guard does not affect menses. If you are late for menses for. 2 weeks - check a urine pregnancy test.
1
1 thank
A 33-year-old female asked:
Dr. Parul Krishnamurthy
33 years experience Obstetrics and Gynecology
Most likely: Monitor your cycles, a day here or there is not significant. When in doubt, always do a pregnancy test to be sure.
1
1 thank
A 37-year-old female asked:
Dr. Dennis Higginbotham
29 years experience Obstetrics and Gynecology
Probably: If you can feel a string, the iud is likely ok. The iud will not affect your cycles.
A 32-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Paragard is an effective, well tolerated contraceptive option.: The most common side effects are heavier periods or increased cramping. Not containing hormones,   it has few other side effects. It does not protect ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month